MAUDE Adverse Event Report: K2M, INC. STRAIGHT INSERTER, INNER SHAFT; TLIF II; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. STRAIGHT INSERTER, INNER SHAFT; TLIF II; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 3303-90152
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of an aleutian straight inserter inner shaft fractured off intra-operatively, and that the tip remained in the implanted cage.The procedure was completed successfully with a 15 minute surgical delay and no adverse consequences to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect the investigation.
 
Event or Problem Description

Brand Name
STRAIGHT INSERTER, INNER SHAFT; TLIF II
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19660563
Report Number3004774118-2024-00055
Device Sequence Number15073847
Product Code MAX
UDI-Device Identifier10888857076617
UDI-Public(01)10888857076617(11)210416(10)NPXK
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3303-90152
Device Lot NumberNPXK
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight67 KG